Nonclassical Probability and Convex Hulls

Bradley, S orcid.org/0000-0001-9663-7919 (2017) Nonclassical Probability and Convex Hulls. Erkenntnis, 82 (1). pp. 87-101. ISSN 0165-0106

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Springer Science+Business Media Dordrecht 2016. This is an author produced version of a paper published in Erkenntnis. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Formal epistemology; Probability; Logic; Nonclassical logic
Dates:
  • Published: February 2017
  • Accepted: 29 January 2016
  • Published (online): 5 May 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Sep 2018 16:07
Last Modified: 20 Sep 2018 16:07
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s10670-016-9807-9

Share / Export

Statistics